# SDR DHL9871511C

- Difficulty date: October 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N715DH
- Make and model: Boeing 727155C
- Aircraft serial: 19618
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Strip
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, RT WING O/B SUPPORT ANGLE FOR RT  WING LOWER SURFACE PANEL 8506 IS LOOSE AND CORROGATED STRIP IS CRACKED AT FWD END OF SUPPORT.  REMOVED AND REPLACED CORROGATED STRIP PER SRM 51-30-2.  N/R 2014
